# SDR COEA2016031701804

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,822 hours, 22,103 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360946
- Part serial: 94052919
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 614, AIR TURN BACK & DISCREPANCY.  EFIS COMPARTMENT, FIRST OFFICERS SIDE, HEADING SPLIT, 10 DEGREES OFF IN FLIGHT.  CREW RETURNED ACFT, NO EMER DECLARED.  REPLACED THE AHRU.  OPERATIONS CHECKED GOOD.
